A variational approach for a semi-linear parabolic equation with measure data
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 9 (2000) no. 1, pp. 91-112.
@article{AFST_2000_6_9_1_91_0,
     author = {Mabrouk, Mongi},
     title = {A variational approach for a semi-linear parabolic equation with measure data},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {91--112},
     publisher = {Universit\'e Paul Sabatier. Facult\'e des sciences},
     address = {Toulouse},
     volume = {Ser. 6, 9},
     number = {1},
     year = {2000},
     zbl = {0993.35024},
     mrnumber = {1815942},
     language = {en},
     url = {http://archive.numdam.org/item/AFST_2000_6_9_1_91_0/}
}
TY  - JOUR
AU  - Mabrouk, Mongi
TI  - A variational approach for a semi-linear parabolic equation with measure data
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2000
DA  - 2000///
SP  - 91
EP  - 112
VL  - Ser. 6, 9
IS  - 1
PB  - Université Paul Sabatier. Faculté des sciences
PP  - Toulouse
UR  - http://archive.numdam.org/item/AFST_2000_6_9_1_91_0/
UR  - https://zbmath.org/?q=an%3A0993.35024
UR  - https://www.ams.org/mathscinet-getitem?mr=1815942
LA  - en
ID  - AFST_2000_6_9_1_91_0
ER  - 
Mabrouk, Mongi. A variational approach for a semi-linear parabolic equation with measure data. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 9 (2000) no. 1, pp. 91-112. http://archive.numdam.org/item/AFST_2000_6_9_1_91_0/

[1] Attouch (H.). - Variational Convergence for functions and Operators, Applicable Math-Series Pitman (1984). | MR 773850 | Zbl 0561.49012

[2] Attouch (H.), Bouchitte (G.), Mabrouk (M.). - Variational Formulations for semi-linear elliptic equations involving measures, Non-linear Variational Problems, A. Marino & Av. Murthy Editors, Pitman Research Notes in Math. Series vol. II, 211 (1989), pp.1-56. | Zbl 0668.35030

[3] Attouch (H.), Damlamian (A.). - Problèmes d'évolution dans les Hilberts et applications, J. Maths Pures et Appl., 54 (1975), pp. 53-74. | MR 454756 | Zbl 0293.35041

[4] Baras (P.), Pierre (M.). - Problèmes paraboliques semi-linéaires avec données mesures, Appl. Anal., 18 (1984), pp. 111-149. | MR 762868 | Zbl 0582.35060

[5] Boccardo (L.), Dall'Aglio (A.), Gallouet (T.), Orsina (L.). - Nonlinear Parabolic Equation with measure Data, Journal of Functional Analysis, 147 (1997), pp. 237-258. | MR 1453181 | Zbl 0887.35082

[6] Brezis (H.), Ekeland (I.). - Un principe variationnel parabolique et applications, Comptes Rend. Acad. Sci. Paris, série A, 282 (1976).

[7] Brezis (H.), Friedman (A.). - Non-Linear Parabolic Equations involving measures as initial conditions, J. Maths Pures et Appl., 62 (1983), pp. 73-97. | MR 700049 | Zbl 0527.35043

[8] Mabrouk (M.). - Problème de Neumann non-linéaire à données mesures, Annales de l'E.N.I.Tunis. 3 (1989), p. 111-131.

[9] Mabrouk (M.). - Sur un problème d'évolution à données mesures; approche variationnelle, Comptes Rend. Acad. Sc. Paris, série I. 318 (1994), pp. 47-53. | MR 1260534 | Zbl 0803.35155

[10] Solonnikov (V.A.). - A priori estimates for equations of second order of parabolic type, Tr. Mat. Inst. Steklov. 10, pp. 133-142, Amer.Math. Transl. 65 (1967), pp. 51-137. | MR 162065 | Zbl 0179.42901

[11] Orsina (L.). - Weak minima for some functionals and elliptic equations involving measures, Comptes rend. Acad. Sc. Paris, série I, 322 (1996), pp. 1151-1156. | MR 1396657 | Zbl 0849.35024